# SDR YENA2020120300556

- Difficulty date: November 29, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 64,448 hours, 23,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON EMERGENCY EXIT DOOR 844 FWD FRAME SEGMENT 1 L=0. 170 INCH IN PASSENGER CABIN (1 EA), REF AEROMAN NR W/O 2020-367/1 WCC 2020-333390.  ACCOMPLISHED REINFORCE DOOR STRUCTURE- MODIFICATION ON EMERGENCY EXIT DOOR 844, IAW TASK CARD A320-52-1144-04.
